# SDR UHLA2012121600397

- Difficulty date: December 16, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 18,021 hours, 11,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AND SERVICE DOOR 1L/1R ARMING LEVERS ARE DIFFICULT TO OPERATE.  LUBRICATED FWD MAIN AND SERVICE DOOR HANDLE/LATCH IAW AMM 52-11-22, 52-41-22.  DOORS CLOSE AND OPEN SMOOTH.
